The Swazi
Bibliographic Data
| ID | 5250554 |
|---|---|
| Authors | Wilfrid Dyson Hambly, Brian Allan Marwick |
| Year | 1940 |
| Volume | 5 |
| Issue | 5 |
| Pages | 796 |
| Publication date | 1940-10-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | American Sociological Review (JOURNAL) |
| Journal identifiers | ISSN: 0003-1224 • E-ISSN: 1939-8271 |
| Publisher | SAGE Publications Inc (PUBLISHER) |
| DOI | 10.2307/2083712 |
| OpenAlex | W4247787550 |
| Language | EN |
| Highly cited | No |
|---|